Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Apr 10, 2015, 2:21 PM CDT for Barbour County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 2:21 PM CDT (19:21 UTC)
- Expired
- Apr 10, 2015, 3:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
County Barbour County, AL
The radar
The Ft Rucker radar (KEOX), 41 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228
WWUS84 KBMX 101921
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT FRI APR 10 2015
ALZ050-102015-
BARBOUR AL-
221 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 315 PM
CDT...
AT 220 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
LAKEPOINT RESORT STATE PARK TO NEAR BOOT HILL...AND MOVING EAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. SOME
LOCALIZED FLOODING IS ALSO POSSIBLE DUE TO THE CONTINUED RAINFALL
OVER THE AREA.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...WHITE
OAK...BOOT HILL...RICHARDS CROSSROADS...OSCO...HAWKINSVILLE...
DOSTER...BARBOUR COUNTY PUBLIC LAKE DAM...LAKEPOINT RESORT STATE
PARK...BLUE SPRINGS STATE PARK...TYLER CROSSROADS...CLAYTON MUNICIPAL
AIRPORT...MOUNT ANDREW...MILLERS FORD AND LUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3165 8572 3174 8570 3177 8567 3186 8568
3195 8561 3207 8520 3206 8519 3206 8506
3197 8506 3196 8509 3190 8511 3189 8513
3178 8514 3176 8513 3174 8521 3170 8522
3171 8541 3162 8542 3162 8575
TIME...MOT...LOC 1920Z 261DEG 26KT 3210 8505 3187 8557
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:46 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 10, 12:46 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1246 PM CDT FRI APR 10 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... COLD FRONT STRETCHES ACROSS NORTHWEST CENTRAL ALABAMA THIS MORNING...WITH A LINE OF BROKEN SHOWERS JUST AHEAD OF THE BOUNDARY MOVING ACROSS THE I-59 CORRIDOR. SOUTHERN END OF THIS LINE IN MISSISSIPPI DOES HAVE EMBEDDED THUNDERSTORMS IN IT. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS ALONG A OUTFLOW BOUNDARY ARE CROSSING THE I-85 CORRIDOR. UPDATED POP AND WEATHER GRIDS REFLECT ADJUSTMENTS MADE ON LATEST RADAR TRENDS. COLD FRONT WILL SLOWLY MOVE SOUTHEASTWARD THROUGH THE DAY...WITH RAIN ENDING FROM NORTHWEST TO SOUTHEAST. INCREASES IN INSTABILITY AHEAD OF THE COLD FRONT WILL DEPEND ON BREAKS IN THE CLOUD COVER. IN PLACES THIS OCCURS...1000-1500J/KG IS POSSIBLE. A WEAK SURFACE LOW MOVING ALONG THE FRONT COULD PROVIDE SOME ENHANCEMENT TO STORM STRENGTH THIS AFTERNOON. HOWEVER...FROM CURRENT VALUES...WIND SHEAR DOES GRADUALLY DECREASE AND REMAINS MAXIMIZED ALONG THE FRONT AT AROUND 20KTS. WILL HAVE TO WATCH ACTIVITY THIS AFTERNOON AS THERE COULD BE AN UPTICK IN STORM STRENGTH...BUT EXPECT STORMS TO REMAIN BELOW SEVERE LIMITS. 14 && .AVIATION... 18Z TAF DISCUSSION. A COUPLE BANDS OF SHOWERS AND THUNDERSTORMS MOVING ACROSS CENTRAL ALABAMA AHEAD OF A COLD FRONT. MGM AND TOI WILL BE THE MAIN LOCATIONS IMPACTED BY LIGHTNING AND GUSTY WINDS. EXPECT CIGS AND VIS TO BRIEFLY DROP WITH HEAVIER RAINFALL AS WELL. LIGHT RAIN AND/OR SHOWERS COULD BE POSSIBLE AT BHM...TCL AND EET DUE TO CONVECTION TRACKING TO THE SOUTH OF THOSE TERMINALS. FRONT WILL CONTINUE TO PUSH SOUTHWARD...WITH A WIND SHIFT TO THE NORTHWEST AND IMPROVING CIGS ACROSS THE NORTH THIS AFTERNOON. DO NOT EXPECT DRIER AIR TO MAKE IT AS FAR SOUTH AS MGM AND TOI TONIGHT...AND REDUCED VIS AND CIGS ARE POSSIBLE AS FOG FORMS. THESE CONDITIONS WILL IMPROVE SATURDAY MORNING...WITH WINDS FROM NORTHEAST INCREASING TO 8-11KTS AREAWIDE. 14 && .PREV DISCUSSION... /ISSUED 643 AM CDT FRI APR 10 2015/ THUNDERSTORMS HAVE IMPACTED THE NORTHWEST COUNTIES OVERNIGHT...BUT NOTHING SEVERE. THE ACTIVITY HAS BEEN LESS ORGANIZED THAN EXPECTED AS CLUSTERS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WELL AHEAD OF THE COLD FRONT. AT 3 AM THE COLD FRONT WAS LOCATED JUST EAST OF MEMPHIS. STILL EXPECT THE AREA OF CONVECTION WILL BECOME MORE LINEAR DURING THE MORNING HOURS AS THE MAIN FORCING SHIFTS NORTHWARD CLOSER TO THE FRONTAL BOUNDARY. WITH THE LOW LEVEL INFLOW DECREASING AND VEERING...DO NOT EXPECT MUCH INCREASE IN STORM INTENSITY DURING THE DAY. AS THE FRONT PUSHES SOUTH OF I-20 THIS AFTERNOON...THERE MIGHT BE SOME RE-INTENSIFICATION DUE TO DAYTIME HEATING. A ISOLATED SEVERE STORM IS NOT OUT OF THE REALM OF POSSIBILITY FOR AREAS ALONG AND SOUTH OF I-85 LATER TODAY...BUT CONFIDENCE AND ISOLATED NATURE OF STORMS DOES NOT WARRANT AN INCLUSION IN ANY OF THE HAZARDOUS WEATHER PRODUCTS. THE ACTIVITY WILL SHIFT INTO THE SOUTHERN PORTIONS OF CENTRAL ALABAMA THIS EVENING AND DECREASE IN AREAL COVERAGE. THE THUNDERSTORM ACTIVITY WILL LIKELY BE GONE BY 9PM THIS EVENING WITH SOME LINGERING SHOWERS OVER THE SOUTHEAST COUNTIES OVERNIGHT. THE SURFACE FRONT WILL BECOME STATIONARY BETWEEN MONTGOMERY AND TROY SATURDAY MORNING...AND KEPT A SMALL CHANCE OF SHOWERS SOUTH OF I-85. REMOVED RAIN CHANCES FOR SATURDAY NIGHT DUE TO LACK OF ANY LIFT AND DEEPER MOISTURE PUSHING TO THE COASTAL AREAS. MOISTURE WILL BEGIN TO LIFT BACK NORTHWARD ON SUNDAY AS A SHORT WAVE TROF TRACKS EASTWARD INTO THE PLAINS STATES. DEEP PACIFIC MOISTURE LINGERING OVER TEXAS AND SOUTH LOUISIANA WILL GET PULLED NORTHWARD AHEAD OF THE ADVANCING UPPER TROF. AS THE SHORT WAVE TROF PUSHES EASTWARD TOWARDS THE OHIO VALLEY REGION...THE SOUTHERN TAIL OF THE TROF AXIS WILL INTERACT WITH DEEPER MOISTURE AND BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO CENTRAL ALABAMA MONDAY AND MONDAY NIGHT. ONCE THE TROF PASSES OFF THE ATLANTIC COAST ON TUESDAY...DRIER MID LEVEL AIR WILL SHIFT SOUTHWARD INTO NORTH ALABAMA AND HIGHER RAIN CHANCES WILL BE ACROSS SOUTH ALABAMA. THE ACTIVE SOUTHERN STREAM JET WILL KEEP THE DEEPER MOISTURE IN PLACE ACROSS THE CENTRAL GULF COAST REGION THROUGH THE REMAINDER OF THE WEEK...AND ABOVE AVERAGE RAIN CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 49 74 51 75 / 70 10 0 10 10 ANNISTON 72 53 75 54 75 / 80 10 0 10 10 BIRMINGHAM 72 51 76 55 76 / 80 10 0 10 20 TUSCALOOSA 73 53 77 56 77 / 80 10 0 10 30 CALERA 73 54 77 56 75 / 80 20 0 10 30 AUBURN 75 57 78 58 74 / 80 50 10 10 30 MONTGOMERY 81 60 80 59 77 / 90 50 10 10 40 TROY 79 61 79 60 76 / 90 60 20 10 40 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 5:23 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 523 AM CDT FRI APR 10 2015 ALZ011>015-017>050-111330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 523 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 10, 1:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT FRI APR 10 2015
ALZ039-101900-
MARENGO AL-
115 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARENGO COUNTY UNTIL
200 PM CDT...
AT 115 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COATOPA...OR 12 MILES WEST OF DEMOPOLIS...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...LINDEN...JEFFERSON...PIN HOOK...CHICKASAW STATE PARK...
FREDDIE JONES FIELD...PROVIDENCE...OLD SPRING HILL...U.S. 80 AND AL
28...DEMOPOLIS MUNICIPAL AIRPORT AND DEMOPOLIS LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3243 8803 3246 8796 3252 8791 3252 8773
3248 8773 3245 8771 3225 8771 3228 8793
3231 8794 3229 8794 3229 8799 3231 8798
3230 8797 3230 8795 3232 8794 3238 8804
TIME...MOT...LOC 1815Z 277DEG 24KT 3245 8805Special weather statement, Apr 10, 1:30 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT FRI APR 10 2015
ALZ040-041-101915-
DALLAS AL-AUTAUGA AL-
130 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS AND WESTERN
AUTAUGA COUNTIES UNTIL 215 PM CDT...
AT 130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VALLEY GRANDE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SELMA...VALLEY GRANDE...AUTAUGAVILLE...BILLINGSLEY...BURNSVILLE...
VIDA JUNCTION...GARDNER ISLAND...MULBERRY...VALLEY CREEK JUNCTION...
BARRETT CREEK...DAWSON MILL...SUMMERFIELD AND SELMA UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3238 8662 3240 8661 3241 8662 3240 8665
3238 8666 3239 8672 3240 8672 3239 8675
3241 8703 3254 8706 3266 8678 3266 8672
3269 8671 3271 8667 3238 8660
TIME...MOT...LOC 1830Z 262DEG 24KT 3248 8696Local storm report, Apr 10, 1:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL 5 NNW SELMA 32.49N 87.05W
04/10/2015 E0.25 INCH DALLAS AL PUBLIC
REPORTED ALONG COUNTY 37 NORTH OF SELMA VIA SOCIAL MEDIA
&&
DAVISSpecial weather statement, Apr 10, 1:49 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 PM CDT FRI APR 10 2015
ALZ049-101945-
PIKE AL-
149 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 245 PM CDT...
AT 148 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS NEAR GOSHEN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. SOME
TRAINING OF THUNDERSTORMS COULD ALSO LEAD TO LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE...
TROY...BRUNDIDGE...GOSHEN...BANKS...TROY MUNICIPAL AIRPORT...TROY
UNIVERSITY...ANTIOCH...BRUNDIDGE MUNICIPAL AIRPORT...MOSSY GROVE...
JOSIE...TENNILLE...HENDERSON...TARENTUM...MONTICELLO...SANDFIELD AND
HAMILTON CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3166 8615 3179 8615 3179 8620 3184 8618
3194 8579 3188 8579 3188 8566 3186 8568
3176 8567 3174 8570 3171 8571 3169 8572
3165 8572 3162 8574 3162 8618
TIME...MOT...LOC 1848Z 256DEG 20KT 3173 8613
16Special weather statement, Apr 10, 2:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
208 PM CDT FRI APR 10 2015
ALZ033-039-040-102000-
PERRY AL-MARENGO AL-DALLAS AL-
208 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS...MARENGO AND
SOUTHERN PERRY COUNTIES UNTIL 300 PM CDT...
AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UNIONTOWN TO NEAR
SHAWNEE...AND MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SELMA...LINDEN...UNIONTOWN...THOMASTON...SWEET WATER...ORRVILLE...
FAUNSDALE...DAYTON...BOGUE CHITTO...DIXONS MILL...WAYNE...MARION
JUNCTION...VAIDEN...CENTRAL MILLS...FREDDIE JONES FIELD...MAGNOLIA...
SURGINER...VINELAND...DANNELLY RESERVOIR AND CONSUL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3248 8770 3248 8752 3257 8752 3263 8701
3207 8718 3220 8732 3220 8736 3227 8745
3227 8750 3225 8752 3213 8752 3213 8762
3200 8763 3199 8767 3200 8801
TIME...MOT...LOC 1907Z 270DEG 33KT 3243 8746 3198 8776
16Special weather statement, Apr 10, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT FRI APR 10 2015
ALZ050-102015-
BARBOUR AL-
221 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 315 PM
CDT...
AT 220 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
LAKEPOINT RESORT STATE PARK TO NEAR BOOT HILL...AND MOVING EAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. SOME
LOCALIZED FLOODING IS ALSO POSSIBLE DUE TO THE CONTINUED RAINFALL
OVER THE AREA.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...WHITE
OAK...BOOT HILL...RICHARDS CROSSROADS...OSCO...HAWKINSVILLE...
DOSTER...BARBOUR COUNTY PUBLIC LAKE DAM...LAKEPOINT RESORT STATE
PARK...BLUE SPRINGS STATE PARK...TYLER CROSSROADS...CLAYTON MUNICIPAL
AIRPORT...MOUNT ANDREW...MILLERS FORD AND LUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3165 8572 3174 8570 3177 8567 3186 8568
3195 8561 3207 8520 3206 8519 3206 8506
3197 8506 3196 8509 3190 8511 3189 8513
3178 8514 3176 8513 3174 8521 3170 8522
3171 8541 3162 8542 3162 8575
TIME...MOT...LOC 1920Z 261DEG 26KT 3210 8505 3187 8557The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 6:53 AM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Apr 10, 8:11 AM CDT | Special Weather Statement | BMX | Coosa | 34 min |
| Apr 10, 8:45 AM CDT | Special Weather Statement | BMX | Coosa | 45 min |
| Apr 10, 8:53 AM CDT | Special Weather Statement | BMX | Clay | 37 min |
| Apr 10, 12:46 PM CDT | Special Weather Statement | BMX | Sumter | 44 min |
| Apr 10, 12:55 PM CDT | Special Weather Statement | BMX | Barbour | 50 min |
| Apr 10, 1:15 PM CDT | Special Weather Statement | BMX | Marengo | 45 min |
| Apr 10, 1:30 PM CDT | Special Weather Statement | BMX | Autauga | 45 min |
| Apr 10, 1:49 PM CDT | Special Weather Statement | BMX | Pike | 56 min |
| Apr 10, 2:08 PM CDT | Special Weather Statement | BMX | Dallas, Marengo | 52 min |
| Apr 10, 2:34 PM CDT | Special Weather Statement | BMX | Elmore, Tallapoosa | 56 min |
| Apr 10, 2:53 PM CDT | Special Weather Statement | BMX | Dallas | 37 min |
| Apr 10, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 31 min |
| Apr 10, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 49 min |
| Apr 10, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 50 min |
| Apr 10, 4:49 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 26 min |
| Apr 10, 5:38 PM CDT | Special Weather Statement | BMX | Bullock | 37 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.